# SDR TWAA9811502

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: Passener Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, FOUND THE L-1 CABIN DOOR LOWER FORWARD CORNER OF DOOR SKIN BENT INWARD 9 INCHES.  AREA CUT OUT, FILLER AND DOUBLER INSTALLED PER SRM 52-05, FIG 32.  CHECK-C 2-1-98 STL.  ACFT TT:  48,075 HOURS.  ACFT TC:  24,896.  (X)
